# SDR VNAA0404016

- Difficulty date: April 19, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 23,198 hours, 20,703 cycles
- Engine: Pwa PW119B
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Condition: Installed
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

FLIGHT 2597 RETURNED TO GATE WITH RUDDER PEDDLES JAMMED.  MAINTENANCE INSPECTED AND REMOVED RIG PIN FROM RUDDER PEDDLES IN ACCORDANCE WITH THE DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RELEASED FOR SERVICE.
